Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On birth control, have PCOS, had heavy feeling in uterus, severe cramping after sex, constant nausea, bloating, normal pap. Cause?

About 2 hours after having sex with my husband I had really bad cramping and a heavy feeling in my uterus . I m on day 22 of my cycle. It is the next day and I still have the same feeling. I m not on any birth control and we have sex regularly. I m 31 years old and already have 2 children. I have PCOS and do not have regular cycles. I ve also been having nausea, headaches, bloating , sensitive nipples, sore breasts, increased sex drive and a lot of discharge for the past week and a half. Around day 11 of my cycle, I had a line of blood come after sex. And received pain and cramping on day 19 of my cycle, there was no intercourse that day. I ve also been having tightness and spasms inside the vagina itself. I just had a check up with my obgyn and just got over a large ovarian cyst last month. My pap and other tests came back normal. My question is, what is wrong with me? Am I ovulating, PMSing, pregnant, having another cyst? Pleae help. Thank you!
Asked On : Wed, 10 Oct 2012
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor